# SDR GTIA2022111436778

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 13,851 hours, 6,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DECENT ALL 4 FLIGHT ATTENDENTS SAID THEY SMELT SOMETHING BURNING BY L2 DOOR. NOTHING HOT TO TOUCH NO SMOKE, THEY SAID THE SMELL WAS GONE BY 10,000 FT. THEY REPORTED A RUBBER SMELL-PERFORMED INSPECTION OF CABIN AND A/C IAW AMM 05-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME. COULD NOT SMELL ANY ODOR. A/C OK FOR SERVICE
